Tb-500 head rush and lethargy, anyone else?
Posted by kenji_runs in Safety & Side Effects - 1 points, 0 comments.
I have been running the wolverine stack /peptides/wolverine-stack for a bit now to get some tendon stuff sorted. Honestly the bpc side is fine, but i am getting these weird head rushes every time i do the tb-500. It is not like a full dizzy spell but just a strange feeling in my head right after the shot.
Also i have noticed i feel quite lethargic for a few hours after the tb doses. It is a bit annoying because i usually try to time my pins around my gym sessions to optimise the recovery, but then i just feel drained and cannot really get into it.
I reckon it could just be placebo or maybe i am just dehydrated, but i wondered if anyone else has tracked this. Does the lethargy linger for you or does it clear up quickly? I am keen to know if there are any citations or data on why tb-500 would cause this kind of systemic dip in energy. I have been sticking to the 2.5mg twice a week range, but i am wondering if adjusting the timing or dose would help.
Community discussion - research and educational context only. Not medical advice.